# SDR SWAA2017011811259

- Difficulty date: January 6, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 29,290 hours, 21,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB THRESHOLD WEB CORRODED UPPER AND LOWER SURFACE.     R & R THE WEB IAW SRM AND DWG.
